Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Residually $ F\sb{p}$-groups, for many primes $ p$, are orderable

Author: A. H. Rhemtulla
Journal: Proc. Amer. Math. Soc. 41 (1973), 31-33
MSC: Primary 06A55
MathSciNet review: 0332615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if $ G$ is a residually finite $ p$-group, for infinitely many primes $ p$, then $ G$ can be linearly ordered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A55

Retrieve articles in all journals with MSC: 06A55

Additional Information

PII: S 0002-9939(1973)0332615-7
Keywords: Residually finite $ p$-groups, ordered groups, free polynilpotent groups
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia